American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Dietmar Vogt. Power series space representations of nuclear Fr\'echet spaces . Trans. Amer. Math. Soc. 319 (1990) 191-208. MR 1008704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paweł Domański and Augustyn Ortyński. Complemented subspaces of products of Banach spaces . Trans. Amer. Math. Soc. 316 (1989) 215-231. MR 937243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Nawrocki and A. Ortyński. The Mackey topology and complemented subspaces of Lorentz sequence spaces $d(w,p)$ for $0. Trans. Amer. Math. Soc. 287 (1985) 713-722. MR 768736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Landes. Normal structure and weakly normal structure of Orlicz sequence spaces . Trans. Amer. Math. Soc. 285 (1984) 523-534. MR 752489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. K. Snyder. Universal families for conull FK spaces . Trans. Amer. Math. Soc. 284 (1984) 389-399. MR 742431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Das, B. Kuttner and S. Nanda. Some sequence spaces and absolute almost convergence . Trans. Amer. Math. Soc. 283 (1984) 729-739. MR 737896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kaisa Nyberg. Tameness of pairs of nuclear power series spaces and related topics . Trans. Amer. Math. Soc. 283 (1984) 645-660. MR 737890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicolae Popa. Basic sequences and subspaces in Lorentz sequence spaces without local convexity . Trans. Amer. Math. Soc. 263 (1981) 431-456. MR 594418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. J. Kalton and N. T. Peck. Twisted sums of sequence spaces and the three space problem . Trans. Amer. Math. Soc. 255 (1979) 1-30. MR 542869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. A. Schonefeld and W. J. Stiles. On the sequence space $l\sb{(p\sb{n})}$ and $\lambda \sb{(p\sb{n})},$ $0. Trans. Amer. Math. Soc. 225 (1977) 243-257. MR 0448027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William B. Robinson. Relationships between $\lambda $-nuclearity and pseudo-$\mu $-nuclearity . Trans. Amer. Math. Soc. 201 (1975) 291-303. MR 0365086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Bennett and N. J. Kalton. Consistency theorems for almost convergence . Trans. Amer. Math. Soc. 198 (1974) 23-43. MR 0352932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gerald Silverman. Strong convergence of functions on K\"othe spaces . Trans. Amer. Math. Soc. 165 (1972) 27-35. MR 0291790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1